Home
For authors
Submission status

Current
Archive (English)
Archive
   Volumes 81-92
   Volumes 41-60
   Volumes 21-40
   Volumes 1-20
   Volumes 61-80
      Volume 80
      Volume 79
      Volume 78
      Volume 77
      Volume 76
      Volume 75
      Volume 74
      Volume 73
      Volume 72
      Volume 71
      Volume 70
      Volume 69
      Volume 68
      Volume 67
      Volume 66
      Volume 65
      Volume 64
      Volume 63
      Volume 62
      Volume 61
Search
VOLUME 80 | ISSUE 4 | PAGE 247
Expansion in Feynman graphs as simplicial string theory
E. T. Akhmedov
ITEP, 117259 Moscow, Russia
and Institute for Advanced Study, JINR, 141980 Dubna, Moscow Region, Russia


PACS: 11.25.-w
Abstract
We show that the series expansion of quantum field theory in the Feynman diagrams can be explicitly mapped on the partition function of the simplicial string theory~-- the theory describing embeddings of the 2D simplicial complexes into the space-time of the field theory. The summation over 2D geometries in this theory is obtained from the summation over the Feynman diagrams and the integration over the Schwinger parameters of the propagators. We discuss the meaning of the obtained relation and derive the 1D analog of the simplicial theory on the example of the free relativistic particle.


Download PS file (GZipped, 84.2K)  |  Download PDF file (222.6K)